MathSciNet Relay Station
MathSciNet bibliographic data
MR1823002 93C55 (49N10)
Beghi, Alessandro; D'Alessandro, Domenico Discrete-time optimal control with control-dependent noise and generalized Riccati difference equations. Automatica J. IFAC 34 (1998), no. 8, 1031–1034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement